The Parseval formula for wave equations with dissipative term of rank one The Parseval formula for wave equations with dissipative term of rank one

Access this Article

Journal

  • SUT Journal of Mathematics = SUT Journal of Mathematics

    SUT Journal of Mathematics = SUT Journal of Mathematics 44(1), 1-22, 2008

    Tokyo University of Science

Codes

  • NII Article ID (NAID)
    120006397990
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    0916-5746
  • Data Source
    IR 
Page Top